FROM OUR EXPERTS
Full Question: Please help this is critical to me! I am 20 years old and a male and I have been suffering with a headache at the top and lower left sides of the back of my head for months now. It just wont go away. It causes burning sensations, pins and needles, it can be throbbing or it can be dull but it is debilitating to say the least! Please tell me what you think this might be! I do have chronic sinus problems and I used to weight lift a lot, but after in a while as I am seeing a chiropractor for a neck and shoulder problem. Could this be an inflammation or something serious? My parents think I am paranoid but I cant go on any more without knowing! Thank you so very much, Garrett. Answer: Dear Garrett; You need to see a doctor. If you've seen one, and still don't have answers, go to another doctor. A chiropractor can offer valuable services, especially for skeletal problems, but you need to see a doctor who can rule out other issues and diagnose th...
I'm in fairly good health but for the past 30 years I have been experiencing a sharp pain in the front left side of my head, its not a headache. It comes and goes sometimes I wont have it for maybe 5 years then it comes and goes today and a few months ago, please help me on this, I'm a 53 year old female. Anabela.
Get thee to a doctor!
Seriously, what you're describing could be ice pick headaches. You can find more info on them in Ice Pick Headaches - The Basics . Also, please see Seeking Migraine and Headache Diagnoses and Medical Advice .
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
About Ask the Clinician :
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and ...
Question: Susan wrote... The other day I sat down and read my side effects to the med Lexapro. While reading the some of the effects I found one symptom that I didn't know that can affect your life. The symptom was lower back pain. Now I have been taking Lexapro now for 6 years. I have had lower back pain for the same amount of time. Has anyone else had this can of problem? My mom side that this is just quaysidence but I don't know. The pain started about 5 mouths after I started taking the Lexapro or I main started appear and got worse actually. The doctors say that they can not find a reason for the pain in my lower back. Can the Lexapro be the cause of the pain instead of ms or any other hidden problem? Please if any one has had the same problems let me know. I wanted to get a part time job but the pain is bad I can't stand up for more that 15 minutes. I love working and using my hands now I feel so worthless as a person. Take care and God bless everyone. &n...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.